# SDR CA060213003

- Difficulty date: February 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 64,419 hours
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18157014
- Part serial: 0888
- Condition: Failed
- Location: Ib Te Flap
- Part time: 7,591 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED A FLAP ASYMMETRY ON APPROACH. CREW DECLARED AN EMERGENCY AND ELECTRICLY DROVE THRU FLAPS TO LANDING CONFIGURATION. AIRCRAFT LANDED SAFELY AND WAS TAXIED TO THE HANGER. HANGER MAINTENANCE CONFIRMED THE LT IB FLAP TRANSMITTER AS THE CAUSE. LT IB FLAP TRANSMITER REPLACED AND ENTIRE FLAP SYSTEM CHECKED FOR RIGGING IAW THE MM. NO FURTHER FAULTS FOUND. SUBMITTER WILL UP-DATE THIS SDR AS MORE INFORMATION COMES IN FROM FLIGHT CREW. (TC NR 20060213003)
